# SDR YENA2020020710151

- Difficulty date: February 1, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N346JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000504
- Aircraft time: 23,301 hours, 15,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FLOOR STRUCTURE WEB FR12-15 STR17L; (REF AEROMAN NR 420730) R & R WEB FLOOR STRUCTURE 51-40-08 & DWG 170-06822-507.
